The axiomatic characterisations of non-modularity index

Beliakov, Gleb and Wu, Jian-Zhang 2020, The axiomatic characterisations of non-modularity index, International journal of general systems, vol. 49, no. 7, pp. 675-688, doi: 10.1080/03081079.2020.1831486.

Attached Files
Name Description MIMEType Size Downloads

Title The axiomatic characterisations of non-modularity index
Author(s) Beliakov, GlebORCID iD for Beliakov, Gleb
Wu, Jian-Zhang
Journal name International journal of general systems
Volume number 49
Issue number 7
Start page 675
End page 688
Total pages 14
Publisher Taylor & Francis
Place of publication Abingdon, Eng.
Publication date 2020
ISSN 0308-1079
Keyword(s) capacity
fuzzy measure
axiomatic characterisation
dummy partnership
Language eng
DOI 10.1080/03081079.2020.1831486
Indigenous content off
Field of Research 0801 Artificial Intelligence and Image Processing
0802 Computation Theory and Mathematics
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 89 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Tue, 01 Dec 2020, 09:05:49 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact